# SDR 07FDEA01809

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778736
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEHIND DME ANTENNA C30-31 BOTTOM CENTERLINE REPAIR PERFORMED BY BLEND OUT, APPROVED BY EA 6-5313-106471 AND RAS/DABRE/7007755/2007 ISS. B
